# SDR MALA020231

- Difficulty date: April 3, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 2610 · Detection System
- Part: Weu
- Part number: 006WS00
- Part serial: ON1390
- Condition: Defective
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAXI ON FLIGHT #2734, RH FIRE DETECT LIGHT ILLUMINATED ON TAXI. DECLARED EMERGENCY.  ON TAXI INTO DTW RH FIRE T-HANDLE ILLUMINATED AND MASTER WARNING SOUNDED.  MEMORY ITEMS PERFORMED.  T-HANDLE REMAINED ON AFTER FIREING BOTH BOTTLES. AFTER SHUTTING DOWN ENGINE AND HAVING CFR CHECKOUT RIGHT ENGINE, A/C WAS TOWED TO THE GATE AND LIGHT (T-HANDLE) ILLUMINATED INTERMITTANTLY.  MAINTENANCE  REPLACED WEU. PN ON/OFF 006WS00. SN ON 1390. RAN A/C THROUGH SEVERAL CONFIGURATIONS. ALL CHECKS GOOD AT THIS TIME. ALL IAW SAAB AMM
